# SDR ASOA201708161852

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 FWD & AFT SIDES CORRODED BTW STR 24R-25L. REMOVED AND REPLACED FRAME 349.00 IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01 AND DRAWING SH670-31357.
